# SDR AALA202011179003

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 16,176 hours, 7,327 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY BEARING HINGE ARM 4 ELEVATOR ON LEFT HORIZONTAL STABILIZER.  REPLACED HINGE ARM END FITTING NR 4 ON LEFT HORIZONTAL STABILIZER, IAW AMM 55-16-42-400-001-A.
